Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Adams operations on classical compact Lie groups


Author: Chi-Kwong Fok
Journal: Proc. Amer. Math. Soc. 145 (2017), 2799-2813
MSC (2010): Primary 19L20, 55N15
DOI: https://doi.org/10.1090/proc/13422
Published electronically: January 27, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be $ U(n)$, $ SU(n)$, $ Sp(n)$ or $ Spin(n)$. In this short note we give explicit general formulas for Adams operations on $ K^*(G)$ and eigenvectors of Adams operations on $ K^*(U(n))$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 19L20, 55N15

Retrieve articles in all journals with MSC (2010): 19L20, 55N15


Additional Information

Chi-Kwong Fok
Affiliation: National Center for Theoretical Sciences, Mathematics Division, National Taiwan University, 2F of Astronomy-Mathematics Building, No. 1, Sec. 4, Roosevelt Road, Taipei 10617, Taiwan
Email: ckfok@ntu.edu.tw

DOI: https://doi.org/10.1090/proc/13422
Received by editor(s): October 7, 2015
Received by editor(s) in revised form: March 20, 2016, May 30, 2016, July 20, 2016, and August 8, 2016
Published electronically: January 27, 2017
Communicated by: Michael A. Mandell
Article copyright: © Copyright 2017 American Mathematical Society